# SDR BAQA090678

- Difficulty date: November 4, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,541 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Unit
- Part number: 1179203103
- Part serial: 0973
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FEEDBACK IN HEADSET WHEN ADJUSTING LIGHTS. REPLACED WITH SERVICEABLE UNIT.
